# SDR CNMA201112060051

- Difficulty date: December 6, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N918AX
- Make and model: Boeing 777222
- Aircraft serial: 26935
- Aircraft time: 47,085 hours, 8,014 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC ODOR IN E-ZONE.  TRACED TO E-ZONE TRIM AIR.
